Alert archive / Nebraska / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 46, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 12, 2017, 7:58 PM MDT for Box Butte County, Morrill County, Nebraska. It was in force for 47 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2017, 7:58 PM MDT (01:58 UTC)
- Expired
- Jun 12, 2017, 8:45 PM MDT
- In force
- 47 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 4.0 in
- Wind
- 70.0 mph
Counties Box Butte County, NE, Morrill County, NE
The radar
The North Platte radar (KLNX), 186 km from the middle of the area, began a volume at 02:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 12, 8:00 PM MDT | HAIL 1.75 | 5 Nne Bonner, NE | NEAR THE MORRILL-BOX BUTTE COUNTY LINE. |
| Jun 12, 8:10 PM MDT | HAIL 1 | Alliance, NE | KANSAS ST IN ALLIANCE. |
| Jun 12, 8:15 PM MDT | HAIL 2.75 | Alliance, NE | |
| Jun 12, 8:15 PM MDT | TORNADO | 8 S Alliance, NE | POSSIBLE TORNADO. A BUSINESS LOST HALF ITS ROOF. WINDOWS AND DOORS WERE BLOWN IN. |
| Jun 12, 8:18 PM MDT | HAIL 2.5 | Alliance, NE | REPORT RECEIVED VIA FACEBOOK. |
| Jun 12, 8:22 PM MDT | TORNADO | 13 S Alliance, NE | 65 TRAIN CARS BLOWN OVER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 12, 1:11 PM MDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.0 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1352 J/kg
- Mixed-layer CIN
- -142 J/kg
- Mixed-layer LCL
- 2089 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 194 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.9
The text
As transmitted.
965
WUUS55 KCYS 130158
SVRCYS
NEC013-123-130245-
/O.NEW.KCYS.SV.W.0046.170613T0158Z-170613T0245Z/
BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Cheyenne WY
758 PM MDT MON JUN 12 2017
The National Weather Service in Cheyenne has issued a
* Severe Thunderstorm Warning for...
Southeastern Box Butte County in the Panhandle of Nebraska...
Northeastern Morrill County in the Panhandle of Nebraska...
* Until 845 PM MDT
* At 758 PM MDT, a severe thunderstorm was located 9 miles northeast
of Angora, or 10 miles southwest of Alliance, moving east at 40
mph.
This is a very dangerous storm.
HAZARD...Softball size hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be severely injured.
Expect shattered windows, extensive damage to roofs,
siding, and vehicles.
* Locations impacted include...
Alliance and Alliance Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a dangerous storm. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to shelter inside a strong building, and stay away from
windows.
This thunderstorm is capable of producing all types of severe weather
including extremely large hail, destructive straight line winds and
tornadoes. Move quickly to a safe shelter such as an interior room, a
bathroom, closet or basement.
&&
A tornado watch remains in effect until 900 PM MDT for the Panhandle
of Nebraska.
LAT...LON 4186 10308 4209 10315 4221 10275 4220 10274
4210 10274 4209 10271 4201 10270 4200 10267
4184 10268
TIME...MOT...LOC 0158Z 253DEG 36KT 4198 10300
HAIL...4.00IN
WIND...70MPH
$$
Hammer2 follow-up statements
349
WWUS55 KCYS 130231
SVSCYS
Severe Weather Statement
National Weather Service Cheyenne WY
831 PM MDT MON JUN 12 2017
NEC123-130241-
/O.CAN.KCYS.SV.W.0046.000000T0000Z-170613T0245Z/
Morrill NE-
831 PM MDT MON JUN 12 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MORRILL COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A tornado watch remains in effect until 900 PM MDT for the Panhandle
of Nebraska.
LAT...LON 4201 10296 4213 10302 4221 10275 4220 10274
4210 10274 4209 10271 4201 10270
TIME...MOT...LOC 0231Z 240DEG 30KT 4213 10275
$$
NEC013-130245-
/O.CON.KCYS.SV.W.0046.000000T0000Z-170613T0245Z/
Box Butte NE-
831 PM MDT MON JUN 12 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM MDT
FOR SOUTHEASTERN BOX BUTTE COUNTY...
At 831 PM MDT, a severe thunderstorm was located near Alliance
Airport, or near Alliance, moving northeast at 35 mph.
This is a very dangerous storm.
HAZARD...Baseball size hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be severely injured.
Expect shattered windows, extensive damage to roofs,
siding, and vehicles.
Locations impacted include...
Alliance and Alliance Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a dangerous storm. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to a shelter, inside a strong building and away from windows.
This thunderstorm is capable of producing all types of severe weather
including extremely large hail, destructive straight line winds and
tornadoes. Move quickly to a safe shelter, such as an interior room,
a bathroom or closet or basement.
&&
A tornado watch remains in effect until 900 PM MDT for the Panhandle
of Nebraska.
LAT...LON 4201 10296 4213 10302 4221 10275 4220 10274
4210 10274 4209 10271 4201 10270
TIME...MOT...LOC 0231Z 240DEG 30KT 4213 10275
HAIL...2.75IN
WIND...70MPH
$$
Hammer095
WWUS55 KCYS 130248
SVSCYS
Severe Weather Statement
National Weather Service Cheyenne WY
848 PM MDT MON JUN 12 2017
NEC013-130258-
/O.EXP.KCYS.SV.W.0046.000000T0000Z-170613T0245Z/
Box Butte NE-
848 PM MDT MON JUN 12 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BOX BUTTE COUNTY
HAS EXPIRED...
The storm which prompted the warning has moved out of the area.
Therefore the warning has been allowed to expire.
A tornado watch remains in effect until 900 PM MDT for the Panhandle
of Nebraska.
LAT...LON 4201 10296 4213 10302 4221 10275 4220 10274
4210 10274 4209 10271 4201 10270
TIME...MOT...LOC 0248Z 253DEG 36KT 4218 10255
$$
HammerWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 5:34 PM MDT, 2 hours 24 minutes earlier.
Area forecast discussion, Jun 12, 5:34 PM MDT, 2 hours 24 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
534 PM MDT Mon Jun 12 2017
.SHORT TERM...(Late this afternoon through Tuesday)
Issued at 347 PM MDT Mon Jun 12 2017
Ongoing severe weather episode, so will keep this discussion
concise.
Impressive upper diffluence, 50-60kt 0-6 km shear, and 150-200
m2/s2 helicity supporting scattered supercellular convection
over southeast/east-central Wyoming this afternoon. Received
numerous reports of very large /up to 4.5"/ hail, along with
several funnel clouds, and couple of tornadoes. A Tornado Watch
remains in effect until 8 PM MDT for east-central/southeast
Wyoming east to western Nebraska panhandle counties bordering
Wyoming. Storm motion has been to north to northeast about 35kt.
Thunderstorms will end from southwest to northeast this evening
with the passage of dryline from northern Colorado and strong cold
front from the west.
Intense upper low will track northeast into the northern Plains
Tuesday. Large pressure gradient and 50-60 kt winds in low/mid
levels will maintain strong westerly winds, especially during the
afternoon hours. Potential for high wind event is marginal given
wrap-around cloud cover and resultant lack of deep layer mixing.
High Wind Watch will remain in effect for now. High temperatures
Tuesday will be 5-10 degrees cooler.
.LONG TERM...(Tuesday night through Monday)
Issued at 244 PM MDT Mon Jun 12 2017
An abbreviated discussion due to impending severe weather. Warm
and dry weather expected across the CWA for Weds through Friday
under a zonal flow aloft and rather dry air. A weak shortwave
looks to pass across the northern tier states Friday and push a
Pacific front across the CWA bringing a little cooler air for
Saturday. Some moisture on return flow Saturday may combine with
another impulse to produce some convection late Saturday through
Sunday before drying again Monday.
&&
.AVIATION...(For the 00Z TAFS through 00Z Tuesday evening)
Issued at 534 PM MDT Mon Jun 12 2017
Showers and tstms will move over mainly the Neb Panhandle this
evening with associated MVFR/IFR cigs and vsbys. Sfc front will
then move east across the area later this evening switching winds
out of the west to northwest. Windy across se Wy Tuesday late
morning and afternoon with gusts over 45kts mainly from KRWL to
KLAR.
&&
.FIRE WEATHER...
Issued at 347 PM MDT Mon Jun 12 2017
Severe weather will be the primary focus for areas from Albany and
Converse counties eastward into western Nebraska this afternoon and
evening where large hail, damaging winds, heavy rain, and a few
tornadoes are expected. Although temperatures will be cooler Tuesday,
strong and gusty westerly winds and low humidities will keep fire
conditions somewhat elevated, especially west of the Laramie Range.
A warmer, drier, and less windy air mass will prevail for the latter
half of the week.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...High Wind Watch from Tuesday morning through Tuesday evening for
WYZ104-105-109-110.
NE...None.
&&
SHORT TERM...MAJ
LONG TERM...RE
AVIATION...RE
FIRE WEATHER...MAJHazardous weather outlook, Jun 12, 11:18 AM MDT, 8 hours 40 minutes before
Hazardous Weather Outlook National Weather Service Cheyenne WY 1118 AM MDT Mon Jun 12 2017 NEZ002-003-019>021-054-055-095-096-WYZ101>103-106>108-116>119- 131730- Dawes-Box Butte-Scotts Bluff-Banner-Morrill-Kimball-Cheyenne- North Sioux-South Sioux-Converse County Lower Elevations- Niobrara County-North Laramie Range- Central Laramie Range and Southwest Platte County- East Platte County-Goshen County-South Laramie Range- South Laramie Range Foothills-Central Laramie County- East Laramie County- 1118 AM MDT Mon Jun 12 2017 This hazardous weather outlook is for portions of western Nebraska...east central Wyoming and southeast Wyoming. .DAY ONE...THIS AFTERNOON AND TONIGHT Widespread severe thunderstorms are expected over the high plains of southeast Wyoming and the western Nebraska Panhandle this afternoon and evening. Thunderstorms will develop in the vicinity of the Laramie Range early this afternoon and quickly become severe as they progress onto the high plains. Anticipated hazards associated with these thunderstorms include tornadoes, very large and destructive hail, localized flash flooding, and damaging winds. Residents of southeast Wyoming and the western Nebraska Panhandle should remain weather aware this afternoon and evening, and be prepared to take action if a warning is issued for their local area. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY The probability for widespread hazardous weather is low. .Spotter information statement... Spotter activation will be required this afternoon and evening. WYZ104-105-109>115-131730- Ferris/Seminoe/Shirley Mountains-Shirley Basin- Central Carbon County-North Snowy Range Foothills- Southwest Carbon County-Sierra Madre Range- Upper North Platte River Basin-Snowy Range-Laramie Valley- 1118 AM MDT Mon Jun 12 2017 This hazardous weather outlook is for portions of south central Wyoming and southeast Wyoming. .DAY ONE...THIS AFTERNOON AND TONIGHT Isolated thunderstorms will develop across northern and eastern Carbon County this afternoon and early evening. Westerly winds will gust to around 55 mph later this afternoon as a strong cold front sweeps across the area. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A High Wind Watch is in effect for much of Carbon County and extreme western Albany County Tuesday where wind gusts may approach 60 mph, especially during the afternoon. .Spotter information statement... Spotter activation will not be required at this time.
In the hours before
Local storm report, Jun 12, 7:22 PM MDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
722 PM MDT MON JUN 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM TORNADO 11 E CARPENTER 41.03N 104.13W
06/12/2017 LARAMIE WY TRAINED SPOTTER
POSSIBLE TORNADO. IRRIGATION PIVOT OVERTURNED. SMALL
BUILDING DAMAGE. COUNTY RDS 203 AND 61. TIME BASED ON
RADAR.
&&
MJAMSKISpecial weather statement, Jun 12, 7:36 PM MDT, 22 minutes before
Special Weather Statement National Weather Service Cheyenne WY 736 PM MDT Mon Jun 12 2017 WYZ101-130345- Converse County Lower Elevations- Including the cities of Bill, Douglas, Deer Creek, and Glenrock 736 PM MDT Mon Jun 12 2017 A line of strong thunderstorms will track quickly eastward across Converse County through 845 pm. Small hail to dime size and gusty winds to 50 mph are possible with this line of storms.
Local storm report, Jun 12, 7:41 PM MDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
741 PM MDT MON JUN 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL 1 SW GLENROCK 42.85N 105.87W
06/12/2017 M1.00 INCH CONVERSE WY COCORAHS
&&
MJAMSKILocal storm report, Jun 12, 7:55 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
755 PM MDT MON JUN 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM TSTM WND DMG BAYARD 41.76N 103.32W
06/12/2017 MORRILL NE PUBLIC
TREES AND POWER LINES DOWN IN BAYARD. TIME BASED ON
RADAR.
&&
MJAMSKILocal storm report, Jun 12, 7:56 PM MDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CHEYENNE WY
756 PM MDT MON JUN 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0308 PM HAIL WHEATLAND 42.05N 104.96W
06/12/2017 E0.75 INCH PLATTE WY EMERGENCY MNGR
0311 PM HAIL 3 N BORDEAUX 41.99N 104.95W
06/12/2017 M1.00 INCH PLATTE WY TRAINED SPOTTER
0313 PM HAIL WHEATLAND 42.05N 104.96W
06/12/2017 M1.00 INCH PLATTE WY TRAINED SPOTTER
0314 PM FUNNEL CLOUD 11 E WHEATLAND 42.05N 104.74W
06/12/2017 PLATTE WY TRAINED SPOTTER
ON CORAL RD.
0314 PM HAIL 1 S WHEATLAND 42.04N 104.96W
06/12/2017 E4.25 INCH PLATTE WY TRAINED SPOTTER
0315 PM HAIL 2 N BORDEAUX 41.98N 104.95W
06/12/2017 M2.00 INCH PLATTE WY TRAINED SPOTTER
0321 PM HAIL WHEATLAND 42.05N 104.96W
06/12/2017 M2.00 INCH PLATTE WY EMERGENCY MNGR
0323 PM HAIL WHEATLAND 42.05N 104.96W
06/12/2017 M2.75 INCH PLATTE WY EMERGENCY MNGR
A NUMBER OF VEHICLES AND WINDOWS DAMAGED.
0325 PM HAIL 3 S WHEATLAND 42.01N 104.96W
06/12/2017 M4.25 INCH PLATTE WY TRAINED SPOTTER
0330 PM HAIL 3 N BORDEAUX 41.99N 104.95W
06/12/2017 M4.25 INCH PLATTE WY TRAINED SPOTTER
0346 PM HAIL 3 E DOUGLAS 42.76N 105.33W
06/12/2017 M1.50 INCH CONVERSE WY COCORAHS
CAR DENTS AND BROKEN HOUSE WINDOWS.
0347 PM HAIL WARREN AF BASE 41.15N 104.86W
06/12/2017 M0.88 INCH LARAMIE WY TRAINED SPOTTER
0350 PM HAIL DOUGLAS 42.76N 105.39W
06/12/2017 E1.75 INCH CONVERSE WY TRAINED SPOTTER
QUARTER TO GOLF BALL SIZED HAIL ESTIMATED.
0350 PM HAIL WARREN AF BASE 41.15N 104.86W
06/12/2017 M2.75 INCH LARAMIE WY TRAINED SPOTTER
GOLF BALL TO BASE BALL HAIL LASTED FIVE MINUTES.
0356 PM TORNADO 4 ENE GRAYROCKS RESERVO 42.16N 104.65W
06/12/2017 GOSHEN WY EMERGENCY MNGR
GOSHEN EM REPORTED TORNADO ON DEER CREEK ROAD ALONG
GOSHEN AND PLATTE COUNTY LINE.
0400 PM HAIL 5 N CHEYENNE 41.22N 104.79W
06/12/2017 M2.75 INCH LARAMIE WY EMERGENCY MNGR
ON TRINIDAD CT EAST OF YELLOWSTONE RD.
0401 PM HAIL WARREN AF BASE 41.15N 104.86W
06/12/2017 M2.50 INCH LARAMIE WY OTHER FEDERAL
ON FE WARREN
0401 PM HAIL 1 N CHEYENNE 41.16N 104.79W
06/12/2017 E2.75 INCH LARAMIE WY PUBLIC
LARAMIE COUNTY EM WIFE REPORTING BASEBALL HAIL AT 107
TRINIDAD COURT IN CHEYENNE
0412 PM HAIL 10 N CHEYENNE 41.29N 104.79W
06/12/2017 M1.50 INCH LARAMIE WY PUBLIC
0415 PM HAIL 6 NNE CHEYENNE 41.23N 104.75W
06/12/2017 E2.75 INCH LARAMIE WY TRAINED SPOTTER
GOLF BALL TO BASEBALL HAIL AT 8600 BLOCK OF POWDERHOUSE
RD.
0419 PM HAIL FORT LARAMIE 42.21N 104.52W
06/12/2017 M2.50 INCH GOSHEN WY TRAINED SPOTTER
0425 PM HAIL FORT LARAMIE 42.21N 104.52W
06/12/2017 E2.75 INCH GOSHEN WY EMERGENCY MNGR
TIME BASED ON RADAR.
0440 PM TORNADO 11 NE CHEYENNE 41.26N 104.64W
06/12/2017 LARAMIE WY TRAINED SPOTTER
CONFIRMED TORNADO ON THE GROUND.
0457 PM FUNNEL CLOUD 7 NNE LINGLE 42.23N 104.29W
06/12/2017 GOSHEN WY TRAINED SPOTTER
0457 PM TORNADO 3 SE CARPENTER 41.00N 104.31W
06/12/2017 WELD CO STORM CHASER
LARGE WEDGE TORNADO ON GROUND.
0500 PM TORNADO 2 E CARPENTER 41.03N 104.31W
06/12/2017 LARAMIE WY EMERGENCY MNGR
POWER LINES DOWN. MAJOR GAS LINE BROKEN. CONSIDERABLE
DAMAGE WITH WIDE DEBRIS FIELD. SHUT OFF POWER.
0505 PM TORNADO 5 N CARPENTER 41.10N 104.34W
06/12/2017 LARAMIE WY PUBLIC
0505 PM HAIL 8 S DOUGLAS 42.64N 105.37W
06/12/2017 E4.00 INCH CONVERSE WY LAW ENFORCEMENT
0510 PM TORNADO 11 E CARPENTER 41.03N 104.13W
06/12/2017 LARAMIE WY TRAINED SPOTTER
POSSIBLE TORNADO. IRRIGATION PIVOT OVERTURNED. SMALL
BUILDING DAMAGE. COUNTY RDS 203 AND 61. TIME BASED ON
RADAR.
0519 PM FUNNEL CLOUD 5 W PINE BLUFFS 41.18N 104.16W
06/12/2017 LARAMIE WY TRAINED SPOTTER
0520 PM HAIL 2 E DOUGLAS 42.76N 105.35W
06/12/2017 M2.00 INCH CONVERSE WY TRAINED SPOTTER
0521 PM TORNADO 11 E HWY 85 AT DRY RAWH 42.33N 104.10W
06/12/2017 GOSHEN WY EMERGENCY MNGR
*** 1 INJ *** 5500 BLOCK OF COUNTY RD 108. HOUSE DAMAGED.
SHEDS MISSING. TRACTORS OVERTURNED. ONE PERSONAL INJURY.
TIME BASED ON RADAR.
0524 PM TORNADO 1 NE PINE BLUFFS 41.19N 104.05W
06/12/2017 LARAMIE WY TRAINED SPOTTER
TORNADO ON THE GROUND.
0526 PM HAIL 8 SSE PRAIRIE CENTER 42.39N 104.17W
06/12/2017 M2.75 INCH GOSHEN WY EMERGENCY MNGR
GOLF BALL TO BASEBALL.
0530 PM HAIL PINE BLUFFS 41.18N 104.07W
06/12/2017 M3.00 INCH LARAMIE WY TRAINED SPOTTER
TIME BASED ON RADAR.
0533 PM HAIL PINE BLUFFS 41.18N 104.07W
06/12/2017 E3.00 INCH LARAMIE WY TRAINED SPOTTER
0556 PM TORNADO 9 N BUSHNELL 41.36N 103.89W
06/12/2017 KIMBALL NE TRAINED SPOTTER
INTERMITTENT TOUCHDOWNS.
0605 PM TORNADO 7 N BUSHNELL 41.33N 103.89W
06/12/2017 KIMBALL NE TRAINED SPOTTER
TORNADO ON THE GROUND.
0606 PM TORNADO 7 SW HARRISBURG 41.48N 103.84W
06/12/2017 BANNER NE TRAINED SPOTTER
TORNADO ON THE GROUND.
0610 PM TORNADO 10 N BUSHNELL 41.38N 103.89W
06/12/2017 KIMBALL NE TRAINED SPOTTER
TORNADO ON THE GROUND.
0612 PM TORNADO 10 NNW KIMBALL 41.37N 103.73W
06/12/2017 KIMBALL NE TRAINED SPOTTER
TORNADO ON THE GROUND.
0618 PM TORNADO 8 N BUSHNELL 41.35N 103.89W
06/12/2017 KIMBALL NE TRAINED SPOTTER
TORNADO ON THE GROUND.
0629 PM TORNADO 15 N KIMBALL 41.45N 103.66W
06/12/2017 BANNER NE TRAINED SPOTTER
TORNADO ON THE GROUND.
0630 PM HAIL 1 SW GLENROCK 42.85N 105.87W
06/12/2017 M1.00 INCH CONVERSE WY COCORAHS
0638 PM TORNADO 3 NE HARRISBURG 41.58N 103.70W
06/12/2017 BANNER NE STORM CHASER
41.59N/-103.58
0653 PM HAIL GERING 41.83N 103.67W
06/12/2017 E0.75 INCH SCOTTS BLUFF NE PUBLIC
PEA TO DIME SIZED HAIL AND WINDS 50-60 MPH.
0703 PM HAIL 10 S GERING 41.68N 103.67W
06/12/2017 E1.00 INCH BANNER NE TRAINED SPOTTER
0703 PM HAIL MELBETA 41.78N 103.52W
06/12/2017 E1.25 INCH SCOTTS BLUFF NE CO-OP OBSERVER
QUARTER TO HALF DOLLAR HAIL
0705 PM TORNADO 8 NE HARRISBURG 41.63N 103.63W
06/12/2017 BANNER NE TRAINED SPOTTER
RAIN-WRAPPED TORNADO.
0715 PM TSTM WND DMG BAYARD 41.76N 103.32W
06/12/2017 MORRILL NE PUBLIC
TREES AND POWER LINES DOWN IN BAYARD. TIME BASED ON
RADAR.
&&
MJAMSKILocal storm report, Jun 12, 7:58 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHEYENNE WY
758 PM MDT MON JUN 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM TSTM WND DMG 4 NNE BAYARD 41.81N 103.29W
06/12/2017 MORRILL NE TRAINED SPOTTER
TREES AND POWER LINES DOWN. TIME BASED ON RADAR.
&&
MJAMSKIThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 6:06 PM MDT | Tornado Warning | CYS | Banner, Scotts Bluff | 24 min |
| Jun 12, 6:12 PM MDT | Severe Thunderstorm Warning | CYS | Dawes, Sioux | 33 min |
| Jun 12, 6:26 PM MDT | Tornado Warning | CYS | Scotts Bluff | 34 min |
| Jun 12, 6:30 PM MDT | Tornado Warning | CYS | Banner, Scotts Bluff | 30 min |
| Jun 12, 6:34 PM MDT | Severe Thunderstorm Warning | CYS | Dawes | 41 min |
| Jun 12, 6:57 PM MDT | Tornado Warning | CYS | Box Butte, Morrill, Scotts Bluff | 33 min |
| Jun 12, 6:59 PM MDT | Tornado Warning | CYS | Banner, Morrill, Scotts Bluff | 31 min |
| Jun 12, 7:10 PM MDT | Tornado Warning | CYS | Banner, Morrill, Scotts Bluff | 35 min |
| Jun 12, 7:28 PM MDT | Tornado Warning | CYS | Box Butte, Morrill, Scotts Bluff | 47 min |
| Jun 12, 8:07 PM MDT | Tornado Warning | CYS | Box Butte, Morrill | 21 min |
| Jun 12, 10:02 PM MDT | Severe Thunderstorm Warning | CYS | Sioux | 28 min |
| Jun 12, 10:23 PM MDT | Tornado Warning | CYS | Dawes, Sioux | 37 min |
| Jun 12, 11:24 PM MDT | Special Weather Statement | CYS | Dawes | 51 min |
| Jun 13, 12:10 AM MDT | Special Weather Statement | CYS | Dawes | 50 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.